Alert archive / Iowa / Tornado Warnings in 2019
Tornado Warning 10, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at May 24, 2019, 8:15 PM CDT for Dubuque County, Iowa. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2019, 8:15 PM CDT (01:15 UTC)
- Expired
- May 24, 2019, 8:42 PM CDT
- In force
- 27 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Dubuque County, IA
The radar
The Quad Cities radar (KDVN), 86 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 6:23 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.3 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
839
WFUS53 KDVN 250115
TORDVN
IAC061-250200-
/O.NEW.KDVN.TO.W.0010.190525T0115Z-190525T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
815 PM CDT Fri May 24 2019
The National Weather Service in the Quad Cities has issued a
* Tornado Warning for...
Southeastern Dubuque County in northeastern Iowa...
* Until 900 PM CDT.
* At 815 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Cascade, or 18 miles southwest of Dubuque, moving
northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Bernard around 830 PM CDT.
Other locations impacted by this tornadic thunderstorm include Swiss
Valley Park, Key West, Dubuque Regional Airport, Fillmore, Rockdale,
Mines of Spain and Fillmore Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4241 9061 4239 9065 4238 9066 4238 9067
4230 9079 4230 9100 4233 9101 4249 9068
TIME...MOT...LOC 0115Z 239DEG 18KT 4231 9094
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Ervin7 follow-up statements
002
WWUS53 KDVN 250121
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
821 PM CDT Fri May 24 2019
IAC061-250200-
/O.CON.KDVN.TO.W.0010.000000T0000Z-190525T0200Z/
Dubuque IA-
821 PM CDT Fri May 24 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN DUBUQUE COUNTY...
At 821 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Bernard, or 14 miles southwest of Dubuque, moving
northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Dubuque County, including the following locations...
Swiss Valley Park, Key West, Dubuque Regional Airport, Fillmore,
Rockdale, Mines of Spain and Fillmore Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4241 9061 4239 9065 4238 9066 4238 9067
4230 9079 4230 9094 4234 9094 4249 9068
TIME...MOT...LOC 0121Z 244DEG 25KT 4233 9086
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Ervin447
WWUS53 KDVN 250125
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
825 PM CDT Fri May 24 2019
IAC061-250200-
/O.CON.KDVN.TO.W.0010.000000T0000Z-190525T0200Z/
Dubuque IA-
825 PM CDT Fri May 24 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN DUBUQUE COUNTY...
At 825 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Bernard, or 12 miles southwest of Dubuque, moving
northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Dubuque, Bernard, Swiss Valley Park, Key West, Dubuque Regional
Airport, Rockdale and Mines of Spain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4241 9061 4239 9065 4238 9066 4238 9067
4230 9079 4232 9088 4237 9088 4249 9068
TIME...MOT...LOC 0125Z 237DEG 23KT 4235 9080
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Ervin459
WWUS53 KDVN 250129
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
829 PM CDT Fri May 24 2019
IAC061-250200-
/O.CON.KDVN.TO.W.0010.000000T0000Z-190525T0200Z/
Dubuque IA-
829 PM CDT Fri May 24 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN DUBUQUE COUNTY...
At 829 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Bernard, or 11 miles southwest of Dubuque, moving
northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Dubuque, Swiss Valley Park, Key West, Rockdale, Mines of Spain and
Dubuque Regional Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4241 9061 4239 9065 4238 9066 4238 9067
4232 9078 4232 9084 4238 9084 4249 9068
TIME...MOT...LOC 0129Z 237DEG 23KT 4236 9078
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Ervin631
WWUS53 KDVN 250133
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
833 PM CDT Fri May 24 2019
IAC061-250200-
/O.CON.KDVN.TO.W.0010.000000T0000Z-190525T0200Z/
Dubuque IA-
833 PM CDT Fri May 24 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN DUBUQUE COUNTY...
At 832 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Bernard, or 9 miles south of Dubuque, moving
northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Dubuque, Swiss Valley Park, Key West, Rockdale, Mines of Spain and
Dubuque Regional Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4241 9061 4239 9065 4238 9066 4238 9067
4233 9076 4233 9081 4238 9082 4249 9068
TIME...MOT...LOC 0132Z 237DEG 23KT 4237 9075
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Ervin174
WWUS53 KDVN 250135
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
835 PM CDT Fri May 24 2019
IAC061-250200-
/O.CON.KDVN.TO.W.0010.000000T0000Z-190525T0200Z/
Dubuque IA-
835 PM CDT Fri May 24 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN DUBUQUE COUNTY...
At 835 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Zwingle, or 8 miles south of Dubuque, moving
northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Dubuque, Swiss Valley Park, Key West, Rockdale, Mines of Spain and
Dubuque Regional Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4241 9061 4239 9065 4238 9066 4238 9067
4233 9076 4234 9078 4239 9079 4249 9068
TIME...MOT...LOC 0135Z 237DEG 23KT 4238 9073
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Ervin312
WWUS53 KDVN 250139
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
839 PM CDT Fri May 24 2019
IAC061-250200-
/O.CON.KDVN.TO.W.0010.000000T0000Z-190525T0200Z/
Dubuque IA-
839 PM CDT Fri May 24 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN DUBUQUE COUNTY...
At 839 PM CDT, a severe thunderstorm capable of producing a tornado
was located near East Dubuque, or 7 miles south of Dubuque, moving
northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Dubuque, Mines of Spain, Dubuque Regional Airport and Key West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4241 9061 4239 9065 4238 9066 4238 9067
4236 9072 4236 9074 4240 9074 4247 9066
TIME...MOT...LOC 0139Z 240DEG 26KT 4240 9067
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Ervin849
WWUS53 KDVN 250142
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
842 PM CDT Fri May 24 2019
IAC061-250152-
/O.CAN.KDVN.TO.W.0010.000000T0000Z-190525T0200Z/
Dubuque IA-
842 PM CDT Fri May 24 2019
...THE TORNADO WARNING FOR SOUTHEASTERN DUBUQUE COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled. However heavy rain is
still possible with this thunderstorm.
A Tornado Watch remains in effect until midnight CDT for northeastern
and east central Iowa.
LAT...LON 4241 9061 4239 9065 4238 9066 4238 9067
4236 9072 4236 9074 4240 9074 4247 9066
TIME...MOT...LOC 0140Z 239DEG 18KT 4241 9065
$$
ErvinWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at May 24, 6:35 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, May 24, 6:35 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
635 PM CDT Fri May 24 2019
...AVIATION UPDATE...
.SYNOPSIS...
Issued at 313 PM CDT Fri May 24 2019
Atmosphere continues to destabilize with clearing in the wake of
the earlier storms. Latest analysis shows low pressure over
North Dakota with occluded front into triple point over central
Iowa, with warm front extending near an Ottumwa to Fort Madison
to Macomb line. Surface dew points are climbing through the 60s
and lower 70s with the lifting warm front, with SPC RAP analysis
showing MLCAPE of 1500-2500 j/kg south of the boundary and 0-6km
bulk shear of 50-60 kts over the region supportive of additional
severe storms. As for storms do anticipate more tonight, with
next round of warm/theta-e advection and weak energy in SW flow
aloft... currently attendant to convection from Kansas into
Oklahoma.
&&
.SHORT TERM...(This Evening through Saturday)
ISSUED AT 313 PM CDT Fri May 24 2019
Anticipate storms to redevelop tonight, perhaps initially isolated
to scattered surface based moving in/developing from central Iowa
then further expansion in coverage with warm/theta-e advection
attendant to LLJ. Shear/instability favorable for severe storms
this evening potentially supercells with full range of hazards,
including tornadoes especially with any interaction of warm front
where more pronounced low level SRH and looping hodographs in
0-1km will exist. Flash flooding will also remain a concern and a
growing one, especially in areas that received heavy rain already
last night and earlier today.
On Saturday, in similar fashion to today, expect bulk of any
showers and storms favoring the first half of the day before
waning LLJ and warm/theta-e advection. Highs should recover to
around 80 or lower 80s most locations and with dew points into the
upper 60s will feel quite summery.
.LONG TERM...(Saturday Night through Friday)
ISSUED AT 313 PM CDT Fri May 24 2019
Blocking pattern looks to persist through the middle of next week,
with stagnant heat dome over the southeast states and broad
troughing out west. This will result in continuation of the active
pattern featuring periodic bouts of showers and storms with
potential for some severe weather and heavy rain through Tuesday.
Latter half of the week medium range models show a break down
of the blocking pattern, and returning to NW flow aloft being
more under influence of Hudson Bay low. This should lead to
cooler and drier conditions by Wednesday through Friday.
&&
.AVIATION...(For the 00Z TAFS through 00Z Saturday Evening)
ISSUED AT 631 PM CDT Fri May 24 2019
A storm system will move across the region tonight with periods of
showers and thunderstorms. The TAF period will be mainly VFR with
periods of IFR ceilings and visibilities in showers and
thunderstorms. Coverage of the storms will increase this evening
before diminishing after 06 UTC Saturday. Winds will diminish this
evening after a gusty day.
&&
.HYDROLOGY...
Issued at 121 PM CDT Fri May 24 2019
Heavy rain fell over the last 24 hours across the region, with the
heaviest amounts of an inch or more north of a line from
Sigourney, IA through Freeport, IL. There was a narrower strip of
amounts up to 3.50 inches from about Dysart, IA through Potosi,
WI. With this rain and expected rains still through 12Z Saturday
morning most river forecasts this morning saw rises, some quite
significant rises.
This continues to be a concerning situation with more rain in the
forecast every day. With the ground conditions saturated, and
accounting for little vegetation to pull any water out as the
majority of farm fields are either not yet planted, or have very
new plants emerging runoff amounts will be high with quicker
responses in the rivers likely than would normally occur.
Numerous flood warnings were issued this morning for tributary
rivers. Many of these forecasts to show crests over the weekend,
with falling levels next week. We would express caution with these
forecasts as more rain is expected through the weekend and into
next week which will likely either raise the crest forecasts or
prolong the time the rivers remain high.
On the Mississippi, significant rises were sent out in this
morning's forecasts. NOTE: these crest forecasts will likely
change and rise further as more of the forecast rain gets utilized
in the forecasts in the coming days.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch through Saturday morning for Benton-Buchanan-
Cedar-Clinton-Delaware-Des Moines-Dubuque-Henry IA-Iowa-
Jackson-Jefferson-Johnson-Jones-Keokuk-Lee-Linn-Louisa-
Muscatine-Scott-Van Buren-Washington.
IL...Flash Flood Watch through Saturday morning for Bureau-Carroll-
Hancock-Henderson-Henry IL-Jo Daviess-McDonough-Mercer-
Putnam-Rock Island-Stephenson-Warren-Whiteside.
MO...Flash Flood Watch through Saturday morning for Clark-Scotland.
&&
SYNOPSIS...McClure
SHORT TERM...McClure
LONG TERM...McClure
AVIATION...Cousins
HYDROLOGY...BrooksHazardous weather outlook, May 24, 3:41 PM CDT, 4 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 341 PM CDT Fri May 24 2019 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-252045- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 341 PM CDT Fri May 24 2019 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT Thunderstorms are expected to redevelop over portions of the outlook area tonight. A few storms may be severe, mainly this evening, with large hail, damaging winds, tornadoes and flash flooding possible. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY The active weather pattern is forecast to continue through the middle of next week. Rain chances will exist each day, which will add to river flooding issues. If conditions set up right, flash flooding will also be a threat at times. Likewise, severe weather is possible Saturday evening and again Monday and Tuesday, but it is too early to provide details as to specific timing and hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening.
In the hours before
Local storm report, May 24, 3:31 PM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
331 PM CDT FRI MAY 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM HEAVY RAIN 1 NE MARION 42.04N 91.58W
05/24/2019 M1.87 INCH LINN IA TRAINED SPOTTER
TWO PERIODS OF RAIN, 1:25 AM TO 5:30 AM AND
8:20 AM TO 10:30 AM.
&&Local storm report, May 24, 6:45 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
645 PM CDT FRI MAY 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TORNADO 1 NW WILLIAMSTOWN 41.58N 91.75W
05/24/2019 JOHNSON IA TRAINED SPOTTER
TORNADO ON THE GROUND. MULTIPLE SPOTTERS
OBSERVED.
&&
GROSSLocal storm report, May 24, 7:06 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
706 PM CDT FRI MAY 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM TORNADO 1 NE IOWA CITY MUNICIPA 41.64N 91.54W
05/24/2019 JOHNSON IA LAW ENFORCEMENT
&&
GROSSLocal storm report, May 24, 7:16 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
716 PM CDT FRI MAY 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM TSTM WND DMG 3 WSW IOWA CITY MUNICIP 41.62N 91.61W
05/24/2019 JOHNSON IA BROADCAST MEDIA
EXTENSIVE TREE DAMAGE ON SHARON CENTER RD,
LIKELY TORNADO DAMAGE.
&&
GROSSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 8:29 PM CDT | Special Weather Statement | DVN | Dubuque | 31 min |
| May 24, 11:27 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines | 48 min |
| May 25, 3:49 AM CDT | Flash Flood Watch | DVN | Des Moines, Henry, Jefferson, Keokuk, Lee, Louisa and 4 more | 27 hr |
Nearby
Tornado Warnings in Iowa, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.